# SDR SWAA2022111069006

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 26,061 hours, 12,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOME & EXTERIOR FWD ENTRY DOOR EMERGENCY LIGHT INOP. / [01] R&R EMERGENCY BATTERY PACK & CHARGER ASSY M1675; OPS CHECK GOOD REF AMM 33-51-06.
